# SDR RAIA00112005

- Difficulty date: December 11, 2001
- Submitted: December 22, 2001
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 12,850 hours, 14,433 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL-EMERGENCY TRACK LIGHTS INOP 5A TO 10A.  MAINTENANCE RE-SECURED TRACK LIGHT CONNECTOR.
